# SDR SWAA2022031782987

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,311 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Out Of Position
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER AFT SLIDE SEAL IS NOT ENGAGED IN TRACKS / [01] RE-ENGAGED RT HORIZONTAL STAB AFT LOWER SLIDE SEAL INTO TRACKS PER AMM 20-50-11-910-801.;[02] CAL TOOL USED: PER2109;[03] VERIFIED RE-ENGAGED RT HORIZONTAL STAB AFT LOWER SLIDE SEAL INTO TRACKS PER AMM 20-50-11-910-801.
